# SDR SWAA2023103002195

- Difficulty date: September 19, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,970 hours, 34,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACKS ON VAPOR BARRIER RH SIDE APROX. LOCATED BETWEEN RBL 31 TO RBL 51 2023-593974 AND WL155<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189527; DUE DATE: 26-DEC-23.;[02] TOOL USED; HOT BONDER PN: HCS9200B-AV; SN: 18196119; DUE DATE: 23-MAY-24.;[03] TOOL USED; SCALE PN: SPX621; SN: 8340225489; DUE DATE: 15/AUG/24.;[04] EQUIPMENT USED P/N: BONDMASTER 600M; S/N: 220052310; DUE DATE: 31-OCT-23;[05] REPAIRED VAPOR BARRIER RH SIDE APROX. LOCATED BETWEEN RBL 31 TO RBL 51 IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW.;[06] REPAIRED VAPOR BARRIER RH SIDE APROX. LOCATED BETWEEN RBL 31 TO RBL 51 IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW.;[07] REPAIRED VAPOR BARRIER RH SIDE APROX. LOCATED BETWEEN RBL 31 TO RBL 51 IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW. RII ACCOMPLISHED
